# SDR GLBA2001050

- Difficulty date: March 3, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 10,060 hours, 13,388 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

YAW DAMP ENGAGED ON T/O ROLL.  COULD NOT DUPLICATE FAILURE.  RETURNED TO SERVICE.
